Eyes fucked from serms

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by ThE SiCkNeSs, May 14, 2018.

  1. ThE SiCkNeSs

    ThE SiCkNeSs Member

    So I have ran a few cycles in my lifetime and it’s been a few years since I’ve ran one. Every serm I’ve ever ran fucks with my vision. nolva, clomid and even raloxifene fucks with it. I now have floaters in my vision ever since I ran a low dose 10mgs a day of nolva for a few months to try to reverse some pubertal gyno. 2 years later they are still present and annoying as fuck. I’ve already had my children (I’m not planning on having more) so should I just blast and cruise or is there any other options available. I love juice, but I love my vision more.

    My question is, are there any medications or ways to combat the vision changes from serms? Or is there a safer serm? (such as torem) or maybe try triptoerlin to restart?
    Any help is appreciated.
     
  2. master.on

    master.on Member

    I'm sorry to hear that
    Next time use SERMs only as an antiestrogen, only for gear whose estrogenic derivatives don't show on bloodwork, like Dbol or Trest.

    For T use frequent bloodwork to gauge estradiol and adjust AI dose accordingly.

    For pct use hcg during cycle, and for 2 weeks after last pin.
    You may wish to use some tiny dose AI after cycle as well.
     
    ThE SiCkNeSs, NorthMich and Worf like this.
  3. Breakneck

    Breakneck Member

    Honestly I'd consider seeing a doctor, no pun intended.

    So you're saying when you take them and when off of them you still have vision issues?

    I'd talk to a doctor. There might be a medication etc that can help. I'm on clomid for low test and I read vision issues can happen with serms although I don't so far have any noticeable issues. (My issues with Clomid is it makes me tired and spaced out.)

    Sorry I never asked my doc what would happen with vision issues to offer anything more. Maybe my next appt I'll ask but that's not for months.